Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from fissure. Breast feeding baby. Taking cremaffin plus. Will it have any side effect on my baby?

Hi, I am a 23 year old female. I am have suffering from FISSURE from last 4 months and I got this problem after my delivery 7 months back. Now breast feeding my baby. My doctor has prescribed cremaffin Plus syrup. Would there be any side effects if I take the syrup for long time? I mean can I continue taking the syrup and will there be any effect on my baby? Thanks.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  837
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello nagapradeepgm,
welcome to HCM
Cremaffin Plus is a paraffin syrup it is a laxative usually given for fissure.
Its use should be limited to one to two weeks during breast feeding, since it may interfere with vitamins absorption, so the milk may be having lesser vitamins
Your baby is more than 7 months old he might be taking other formula foods apart from breast milk, which contains vitamins, so it wouldnt be a problem.
Answered: Thu, 23 Aug 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor